# SDR J7SA2015070805217

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N572FX
- Make and model: Cndair CL2151A10
- Aircraft serial: 20521
- Aircraft time: 47 hours, 37 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 302270402
- Part serial: 0522
- Condition: Failed
- Location: Zone 700
- Part time: 47 hours, 37 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED AFTER DEPARTING.  AFTER TAKEOFF & SELECTING GEAR UP, THEY RECEIVED AN AMBER, WOW FAIL, MSG.  THEY DECLARED AN EMER BUT LANDED SAFETY & WITHOUT FURTHER INCIDENT.  R & R THE PROXIMITY SENSOR ELECTRONIC UNIT WITH A REPAIRED UNIT.  OPERATIONS CHECKS & RII PROCEDURES IAW MM 32-61-09 & 32-30-00 WERE PERFORMED TO SATISFACTION.
